# SDR ASAA0040038

- Difficulty date: March 22, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 & 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT - DURING SCHEDULED C-CHECK, THE FIXED LEADING EDGE COMPOSITE SKIN BETWEEN NR 2 AND NR 3 SLAT WAS FOUND TO BE DAMAGED.  REPAIRED PER EA 5740-01195.  (M)
